# SDR UIEA2019030403444

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,751 hours, 10,749 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WINDSHEAR SYSTEM EICAS MSG( PERFORMED GROUND TEST, NO FAULTS NOTED IAW AMM 34-43-00. )
